# SDR CA131218022

- Difficulty date: December 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 2,036 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 350A25904021
- Condition: Cracked
- Location: Cockpit
- Part time: 2,257 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED WINDOW WAS BEING REMOVED, LT EDGE BONDING AT UPPER CABIN DOOR POST JUNCTION FOUND NON-EXISTANT FOR 26 CM.  REMOVED WINDOW PIECES AVAILABLE.
